HAART Side Effects Follow Up
Feb 16, 2009
Doctor started me out on Norvir/Reyataz/Truvada and my CD4 count was 250 at the time I began this regimen.
Response from Dr. Young
Your regimen is not one that is typically associated with increased risk of neuropathy-- either way, I'd contact your doctor and make sure that she/he knows about your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Statistics Of People Contracting Hiv From One Encounter Of Unprotected Sex
- How Long After Exposure To Hiv Does It Take To Test Positive?
- I Have All Symptoms Of Hiv After Unprotected Sex
- Can Atripla Cause False Positive On Drug Screen For Marijuna?
- Chances Of Getting A Hiv From One Sex Encounter
- How Long Should I Wait To Take An Hiv Test After Being Raped?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.